# SDR AALA20110811MIA01

- Difficulty date: August 9, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 60,454 hours, 21,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

JET BRIDGE BUMP CAUSED 2 HOLES ON SKIN AT LOWER EDGE OF RED PAINT STRIPE APPROXIMATELY 7 FEET FORWARD OF LEFT NUMBER 2 DOOR AND 8 FEET FORWARD OF LEFT NUMBER 2 DOOR.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-00-01-2R-3.
